DOI QR코드

DOI QR Code

SEMI-INVARIANT SUBMANIFOLDS OF CODIMENSION 3 OF A COMPLEX PROJECTIVE SPACE IN TERMS OF THE JACOBI OPERATOR

  • HER, JONG-IM (Department of Mathematics, Chosun University) ;
  • KI, U-HANG (Department of Mathematics, Kyungpook National University) ;
  • LEE, SEONG-BAEK (Department of Mathematics, Chosun University)
  • Published : 2005.02.01

Abstract

In this paper, we characterize some semi-invariant sub-manifolds of codimension 3 with almost contact metric structure ($\phi$, $\xi$, g) in a complex projective space $CP^{n+1}$ in terms of the structure tensor $\phi$, the Ricci tensor S and the Jacobi operator $R_\xi$ with respect to the structure vector $\xi$.

References

  1. A. Bejancu, CR-submanifolds of a Kohler manifold I, Proc. Amer. Math. Soc. 69 (1978), 135-142
  2. D. E. Blair, G. D. Ludden, and K. Yano, Semi-invariant immersion, Kodai Math. Sem. Rep. 27 (1976), 313-319 https://doi.org/10.2996/kmj/1138847256
  3. J. Erbacher, Reduction of the codimension of an isometric immersion, J. Differential Geom. 3 (1971), 333-340
  4. U. H. Ki and H. J. Kim, Semi-invariant submanifolds with lift-flat normal connection in a complex projective space, Kyungpook Math. J. 40 (2000), 185-194
  5. U. H. Ki and H. Song, Jacobi operators on a semi-invariant submanifold of codimension 3 in a complex projective space, Nihonkai Math. J. 14 (2003), 116
  6. U. H. Ki, H. Song, and R. Takagi, Submanifolds of codimension 3 admitting almost contact metric structure in a complex projective space, Nihonkai Math. J. 11 (2000), 57-86
  7. R. Niebergall and P.J. Ryan, Real hypersurfaces in complex space form, in Tight and Taut submanifolds, Cambridge University Press (1998(T.E. Cecil and S.S. Chern, eds.)), 233-305
  8. M. Okumura, Codimension reduction problem for real submanifolds of complex projective space, Colloq. Math. Soc. Janos Bolyai 56 (1989), 574-585
  9. M. Okumura, Normal curvature and real submanifold of the complex projective space, Geom. Dedicata 7 (1978), 509-517
  10. M. Okumura, On some real hypersurfaces of a complex projective space, Trans. Amer. Math. Soc. 212 (1973), 355-364 https://doi.org/10.2307/1998631
  11. H. Song, Some differential-geometric properties of R-spaces, Tsukuba J. Math. 25 (2001), 279-298 https://doi.org/10.21099/tkbjm/1496164288
  12. R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 19 (1973), 495-506
  13. R. Takagi, Real hypersurfaces in a complex projective space with constant principal curvatures I, II, J. Math. Soc. Japan 27 (1975), 43-53, 507-516 https://doi.org/10.2969/jmsj/02710043
  14. Y. Tashiro, Relations between the theory of almost complex spaces and that of almost contact spaces (in Japanese), Sugaku 16 (1964), 34-61
  15. K. Yano and U. H. Ki, On (f, g, u, v, w, ${\lambda}\;{\mu}\;{\nu}$)-structure satisfying ${\lambda}^2+{\mu}^2+{\nu}^2$ = 1, Kodai Math. Sem. Rep. 29 (1978), 285-307 https://doi.org/10.2996/kmj/1138833653
  16. K. Yano and M. Kon, CR submanifolds of Kaehlerian and Sasakian manifolds, Birkhauser (1983)
  17. T. E. Cecil and P. J. Ryan, Focal sets and real hypersurfaces in complex projective space, Trans. Amer. Math. Soc. 269 (1982), 481-499 https://doi.org/10.2307/1998460
  18. J. T. Cho and U. H. Ki, Real hypersurfaces of a complex projective space in terms of the Jacobi operators, Acta Math. Hungar. 80 (1998), 155-167 https://doi.org/10.1023/A:1006585128386